Repositorio de producción científica de la Universidad de Sevilla

Symmetric Variational Formulation of BIE for Domain Decomposition Problems in Elasticity – An SGBEM Approach for Nonconforming Discretizations of Curved Interfaces

 

Advanced Search
 
Opened Access Symmetric Variational Formulation of BIE for Domain Decomposition Problems in Elasticity – An SGBEM Approach for Nonconforming Discretizations of Curved Interfaces
Cites

Show item statistics
Icon
Export to
Author: Vodicka, R.
Mantic, Vladislav
París Carballo, Federico
Department: Universidad de Sevilla. Departamento de Mecánica de Medios Continuos y Teoría de Estructuras
Date: 2007
Published in: Computer Modeling in Engineering & Sciences, 17 (3), 173-203.
Document type: Article
Abstract: An original approach to solve domain decomposition problems by the symmetric Galerkin boundary element method is developed. The approach, based on a new variational principle for such problems, yields a fully symmetric system of equations. A na...
[See more]
Cite: Vodicka, R., Mantic, V. y París Carballo, F. (2007). Symmetric Variational Formulation of BIE for Domain Decomposition Problems in Elasticity – An SGBEM Approach for Nonconforming Discretizations of Curved Interfaces. Computer Modeling in Engineering & Sciences, 17 (3), 173-203.
Size: 695.8Kb
Format: PDF

URI: https://hdl.handle.net/11441/72020

DOI: 10.3970/cmes.2007.017.173

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)